MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? Pro; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? Pro; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2318-50
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent spinal cord stimulation (scs) lead replacement procedure for low back coverage.The patient was doing well postoperatively.The explanted products were not returned per facility policy.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: pro code (product code): qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-2318-50.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: infinion pro lead kit, 16 contact, 50cm.Unique identifier (udi): (b)(4).Model number/catalog number:sc-4318.Batch/lot number: 36244719.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi): (b)(4).

Brand Name
Infinion? Pro
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25719196
Report Number3006630150-2026-04683
Device Sequence Number5217154
Product Code LGW
UDI-Device Identifier00191506018726
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2318-50
Device Catalogue NumberSC-2318-50
Device Lot Number5003876
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date09/21/2026
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale